Economics at your fingertips  

Optimality for Controlled Jump Processes: A Simple Approach

Siu Leung ()

Economic Theory, 1993, vol. 3, issue 4, 765-74

Abstract: This note presents a very simple method for deriving the necessary optimality conditions for optimal control of jump (point) processes. By means of Bellman's principle of optimality, the original stochastic control problem is transformed into a simple optimization problem. The derivation is remarkably simpler than the existing ones in the literature.

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2

Access Statistics for this article

Economic Theory is currently edited by Nichoals Yanneils

More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2023-01-05
Handle: RePEc:spr:joecth:v:3:y:1993:i:4:p:765-74